Singular periodic solutions for the p-laplacian in a punctured domain

Shanming Ji, Yutian LI, Rui Huang*, Jingxue Yin

*Corresponding author for this work

Research output: Contribution to journalJournal articlepeer-review

1 Citation (Scopus)


In this paper we are interested in studying singular periodic so-lutions for the p-Laplacian in a punctured domain. We find an interesting phenomenon that there exists a critical exponent pc = N and a singular ex-ponent qs = p - 1. Precisely speaking, only if p > pc can singular periodic solutions exist; while if 1 < p ≤ pc then all of the solutions have no singularity. By the singular exponent qs = p - 1, we mean that in the case when q = qs, completely different from the remaining case q 6= qs, the problem may or may not have solutions depending on the coefficients of the equation.

Original languageEnglish
Pages (from-to)373-392
Number of pages20
JournalCommunications on Pure and Applied Analysis
Issue number2
Publication statusPublished - Mar 2017

Scopus Subject Areas

  • Analysis
  • Applied Mathematics

User-Defined Keywords

  • Critical exponent
  • Singular exponent
  • Singular periodic solutions


Dive into the research topics of 'Singular periodic solutions for the p-laplacian in a punctured domain'. Together they form a unique fingerprint.

Cite this